# SDR DXTA2025032102752

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20812
- Aircraft time: 6,414 hours, 3,689 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FEW SECONDS AFFER PLACING THE GEAR DOWN, WE HAD A BIRD STRIKE.  A GOOD SOLID "THUMP" AND NOISE WAS HEARD.  AFTER SHUTTING DOWN ON THE RAMP WE SAW THE BIRD IN THE NOSE GEAR WELL.  WE ALSO SAW TRACES OF BLOOD ON THE WING ROOT AND THE LEFT NACELL. ; VERIFIED BIRD DID COME INTO CONTACT WITH THE AIRCRAFT NLG ASSEMBLY. ACCOMPLISHED - BOMBARDIER CL-350S AMM TASK 05-51-45-210-801 AND AMM TASK -32-21-00-210-801. OPS CHECK GOOD
